# SDR UIEA2014103100539

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Rod
- Part number: 312T235936
- Condition: Worn
- Location: Starter Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG STARTER DUCT POSITION ROD WORN AT BOTH ENDS.  LOCATED AT LT SIDE 11 O' CLOCK POSITION.  R & R LT ENG STARTER DUCT POSITION ROD LT SIDE 11 O' CLOCK IAW AMM 80-11-05.
